# SDR YADA20150123001

- Difficulty date: January 23, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC043
- Aircraft time: 13,390 hours, 18,157 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Mount Bracket
- Part number: 355241363
- Condition: Cracked
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING VERY DIFFICULT TO USE.  HARD TO MANIPULATE RUDDER PEDALS WHILE ON GND.  FOUND LT RUDDER BELLCRANK MOUNT BRACKET LOOSE WITH ONE CRACKED MOUNT EAR, ALLOWING BELLCRANK TO RUB.  REPLACED BRACKET & COMPLIED WITH RECOMMENDED SERVICE BULLETIN SB27-3895.  REPLACEMENT OF BRACKET MOUNTING HARDWARE.
